Solutions stationnaires des équations de Vlasov-Poisson à symétries cylindriques
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 1, p. 51-70
@article{AFST_2005_6_14_1_51_0,
     author = {Bernis, Laurent},
     title = {Solutions stationnaires des \'equations de Vlasov-Poisson \`a sym\'etries cylindriques},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 14},
     number = {1},
     year = {2005},
     pages = {51-70},
     zbl = {1072.76073},
     mrnumber = {2118033},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2005_6_14_1_51_0}
}
Bernis, Laurent. Solutions stationnaires des équations de Vlasov-Poisson à symétries cylindriques. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 1, pp. 51-70. http://www.numdam.org/item/AFST_2005_6_14_1_51_0/

[1] Batt (J.) , Faltenbacher ( W.), Horst (E.). - Stationary spherically symmetric models in stellar dynamics, Archives for Rational Mechanics and Analysis 93, p.159-183 (1986). | MR 823117 | Zbl 0605.70008

[2] Batt (J.) , Berestycki ( H.), Degond (P.), Perthame (B.). - Some families of solutions of the Vlasov-Poisson system, Archives for Rational Mechanics and Analysis 104-1, Springer-Verlag, p. 205-210 (1988). | MR 956568 | Zbl 0703.35171

[3] Batt (J.) , Rein ( G. ). - A rigorous stability result for the Vlasov-Poisson system in three dimensions, Ann. Mat. Pura Appl. (4) 164, p. 133-154 (1993). | MR 1243953 | Zbl 0791.49030

[4] Ben Abdallah ( N.), Dolbeault (J.). - Relative entropies for kinetic equations in bounded domains, Cahiers du CEREMADE, 0133 (2001).

[5] Bernis (L. ) , Chaix ( P.). - Étude mathémétique des solutions stationnaires des équations de Vlasov Poisson en symétrie cylindrique , Note CEA CEAB3/DRIF/DPTA/SPPE N98-50/DO.

[6] Bers (E.) , Delacroix ( J.L.). - Physique des plasmas t.2. Savoirs actuels , Interédition/CNRS Editions (1994).

[7] Braasch (P. ), Rein ( G.), Vukadinović (J.). - Nonlinear stability of stationary plasmas-an extension of the energy-Casimir method, SIAM J. Appl. Math. 59, p. 831-844 (1999). | MR 1661247 | Zbl 1050.35118

[8] Caceres (M.J. ), Carrillo (J.A.), Dolbeault (J.). - Non linear stability in Lp for solutions of the Vlasov-Poisson system for charched particles . Cahiers du CEREMADE, 0131 (2001).

[9] Chaix (P.). - Étude du Halo, Note CEA NT/PT/RFP 56/95.

[10] Dolbeault ( J.). - Free energy and solutions of the Vlasov-Poisson-Fokker-Planck system : external potential and confinement (large time behavior and steady states, J. Math. Pures Appl. 78, p. 121-157 (1999). | MR 1677677 | Zbl 01344444

[11] Dolbeault ( J. ). - Solutions stationnaires de masse finie pour l'équation de Vlasov avec potentiel central en dimension trois : une démonstration du théorème de Jeans, Actes du Workshop « Fondements mathématiques pour les équations de Vlasov et de Boltzmann », GDR Sparch ( 1994).

[12] Dolbeault ( J.). - Monokinetic charged particle beams : qualitative behavior of the solutions of the Cauchy problem and 2d time-periodic solutions of the Vlasov-Poisson system, Comm. Partial Differential Equations 25 n°. 9-10, p. 1567-1647 (2000). | Zbl 0971.35075

[13] Klein (H.). - Procedings of the Linear Accelerator Conference , LINAC-94, Tsukuba, 322.

[14] Lawrence ( G. ). - Proceedings of the Particle Accelerator Conference. PAC-95, Dallas, 35.

[15] Lions (P.L. ), Perthame (B.). - Régularité des solutions du système de Vlasov-Poisson en dimension 3, C.R Acad.Sci. Paris 311, série I, p. 205-210 (1990). | MR 1067989 | Zbl 0722.35022

[16] Lynden-Bell ( D.). - Stellar dynamics. Part I. Only isolating integrals should be used in Jeans theorem, Mon. Nat. Roy. Astron. Soc. 124 n° 1, p. 1-9 (1962), | Zbl 0105.23803

Part II. Potentials with isolating integrals, Mon. Nat. Roy. Astron. Soc. 124, n° 2, p. 95-123 (1962). | Zbl 0102.43801

[17] Pfaffelmoser ( K.). - Global classical solutions of Vlasov-Poisson system in three dimensions for general initial data, J.Differential Equations 95, n°2, p. 281-303 (1992). | Zbl 0810.35089

[18] Schaeffer ( J.). - Global existence of smooth solutions to Vlasov-Poisson system in three dimensions, Comm. Partial Differential Equations 16, n° 8-9, p. 1313-1335 (1991). | Zbl 0746.35050

[19] Rein (G.). - Non-linear stability for the Vlasov-Poisson system-the energy-Casimir method, Math. Methods Appl. Sci. 17 , p. 1129-1140 (1994). | MR 1303559 | Zbl 0814.76094